# SDR ABXA050203

- Difficulty date: August 24, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 53,996 hours, 44,945 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Part serial: 521
- Condition: Defective
- Location: Mlg Proximity
- Part time: 3,818 hours, 1,562 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR OPEN LIGHT ILLUMINATED IN FLIGHT.  INSPECTED AIRCRAFT MAIN LANDING GEAR DOOR UPLATCHES AND MECHANISMS IAW DC-9 AMM 32-60-03-2.  ALL OKAY, NO DEFECTS NOTED.  INSPECTED PROX SENSORS FOR POSITIONING AND ATTACHMENT, NO DEFECTS NOTED.  REMOVED AND REPLACED LANDING PROX SWITCH CONTROL BOX IAW DC-9 AMM.  OPS CHECKED GOOD.  LUBRICATED MAIN LANDING GEAR DOOR UPLATCHES AND ROLLERS.  ALL OKAY. (PROBLEM REPORTED OUT OF GEG EN ROUTE TO BIL) DIVERTED AIRCRAFT TO SLC.  CREW RECYCLED GEAR INTO SLC, GEAR RECYCLED OKAY.
